# SDR DLM88970529

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Warning
- Location: Lavatory
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O, FOWARD LAV SMOKE DET WENT OFF.
